1

Porsche boxster  SARASWATHI wrote 6 months ago

My INR is 6.5 . increased from 4.3 to 6.5 in 3 days . I'm currently taking warfaring 3 mg and now reduced the same to 2 mg

Category: Blood Clots

Total Views: 350

Total Comments: 2

Disclaimer


All Comments (2)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted 6 months ago

Hi that doesn't sound good, as I don't know any of your history I can only make assumptions and ask questions-
I assume you are being managed by your clinic or doctor?
They are aware of this and they reduced your dose to 2 mg?
That they gave you a dose reduction already when your INR was 4.3?
Are you taking any new antibiotics, medicines either prescription or over the counter or new herbal supplements? These can all potentially have an effect in some people, and your INR can continue to rise even with a reduced dose if it is a medication interaction, as I've found out first hand.

I would have expected that they would have had you not take your dose for 1-2 days and test daily until you are back in your therapeutic range and then resumed you at around 2.5mg daily (if your daily dose was 3mg to start with, generally a 15-25% dose reduction from your original dose would be expected as you will find in the below link). These couple of pages have some good info on what is recommended-
http://www.globalrph.com/warfarin_calc.htm
http://www.globalrph.com/warf-maint.cgi
I have had my INR up to 7.7 so I know it can be an anxious time when its elevated like that, if you have no other comorbidities then hopefully you should be fine and it will come down with the correct management. Keep us posted please :-)
Also the tool on this site is quite informative also-
http://inrtracker.com/inr-levels :-)

Reply to warrick

0

Porsche boxster  SARASWATHI - (68) - posted 4 months ago

Thank you My INR is now 2.0 within the range and I'm currently taking 3 mg

Reply to SARASWATHI

Start managing your Warfarin Register for Free